• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Flupenthixol Depot

vanish

vanish

Well-known member
Staff Member on Leave
Joined
Sep 29, 2014
Messages
4,047
Location
The Land of Oz
Among other psych drugs, I have a fortnightly jab of Flupenthixol 60mg. My question is for those among us who also are flupenthixol patients. Do you feel depressed and flat a few days before and after the injection?

I hope I'm not the only one who is. :BLAH:
 
Gajolene

Gajolene

Well-known member
Joined
May 30, 2012
Messages
7,826
Location
small town Ontario, Canada
I'm not sure if my JD feels flat around depot day's but I notice he is a little more symptomatic with the medication wearing off and in readjusting back on. So far it's been the best medication for stabilizing him of all the ones he's been on if thats any consulation. His is a pretty severe form of scitzophrenia though so even medicated he is always somewhat symptomatic with the non voice/hallucinatory related symptoms.
 
vanish

vanish

Well-known member
Staff Member on Leave
Joined
Sep 29, 2014
Messages
4,047
Location
The Land of Oz
I used to get the injection every 3 weeks, but because of my depressed flat feeling they were worried I wasn't getting enough of the medicine, so I was bumped up to fortnightly. I still get the depressed flat feeling though. I guess its just me and the way I tick :)
 
Thread starter Similar threads Forum Replies Date
L Psychiatric Drugs/Medications 2
H Psychiatric Drugs/Medications 5
Top